# SDR VNAA202202101111

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 38,496 hours, 37,294 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL110 THE CREW RECEIVED A CABIN PRESSURIZATION CAUTION MESSAGE THAT THEN TURNED INTO A WARNING MESSAGE. THEY RAN THE QRH, DECLARED AN EMERGENCY AND LANDED AT THE NEAREST SUITABLE AIRPORT (RDU). THE PASSENGERS DID NOT BRACE AND THE AIRCRAFT WAS NOT OVERWEIGHT AT LANDING. THE CREW TAXIED THE PLANE TO THE GATE AND THE PASSENGERS DEPLANED. MX HAS BEEN CALLED TO INSPECT THE AIRCRAFT. CAB ALT CAUT MSG FOLLOWED BY CAB ALT WARN MSG CLIMBING TO 12,000 FT.  PREFORMED OPERATIONAL CHECKS OF CPC AND BITE TEST IAW AMM  21-31-04-710-801 A01 AND PRESSURIZATION CHECK OF ACFT 21-31-00-910-801 A01 NO DEFECTS NOTED LEAK CHECK GOOD.
